# SDR JJBA20210327030

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 44,653 hours, 27,732 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Deteriorated
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, DUE TO LOUD NOISE FROM DV WINDOW CAPT SIDE. UPON RETURN TO HRL DETECTED DV WINDOW SEAL ON CAPT SIDE COMING APART. R&R CAPT SIDE DV WINDOW SEAL. PERFORMED WATER PENETRATION AND PRESSURIZATION. LEAK AND PRESSURIZATION OPS CHECK SAT.
